Assistant Professor Hao Wu

Hao Wu

Title:
Associate Professor of Mathematics
Faculty: Full-Time
Office:
708
Address: Phillips Hall
801 22nd St. NW
Washington, District Of Columbia
20052
Phone: 202-994-0653
Email:
haowu@gwu.edu
Website:

Hao Wu currently serves as Associate Professor of Mathematics. Previously, Wu served as a Visiting Professor of Mathematics at the University of Massachusetts, Amherst. 

Current Research

  • Geometric Topology - Particularly 3-dimensional contact topology
  • Heegaard-Gloer Thoery and Khovanov-Rozansky Theory

Education

  • B.S. 1998, Peking University
  • Ph.D. 2004, Massachusetts Institute of Technology

Publications

  1. Simplified Khovanov–Rozansky chain complexes of open 2-braids, Topology and its Applications, Volume 159, Issue 14 (2012), 3190–3203. [arxiv download]
  2. Colored Morton-Franks-Williams Inequalities, International Mathematics Research Notices 2012; doi: 10.1093/imrn/rns184 (24 pages). [arxiv download]
  3. On the Kauffman-Vogel and the Murakami-Ohtsuki-Yamada Graph Polynomials, J. Knot Theory Ramifications Vol. 21, No. 10 (2012), 1250098 (40 pages). [arxiv download]
  4. Equivariant colored sl(N)-homology for links, J. Knot Theory Ramifications Vol. 21, No. 2 (2012), 1250012 (104 pages). [arxiv download]
  5. Generic deformations of the colored sl(N)-homology for links, Algebraic & Geometric Topology 11 (2011) 2037-2106. [arxiv download]
  6. On the Quantum Filtration of the Khovanov-Rozansky cohomology, Advances in Mathematics 221 (2009), NO. 1, 54-139. [arxiv download]
  7. Braids, Transversal Links and the Khovanov-Rozansky Theory, Trans. Amer. Math. Soc. 360 (2008) NO. 7, 3365-3389. [arxiv download]
  8. On Legendrian Surgeries, Mathematical Research Letters 14 (2007) NO. 3, 513 - 530. [arxiv download]
  9. Legendrian Links and the Spanning Tree Model for Khovanov Homology, Algebraic & Geometric Topology 6 (2006), 1745 - 1757. [arxiv download]
  10. Legendrian Vertical Circles in Small Seifert Spaces, Communications in Contemporary Mathematics, Vol. 8, No. 2 (2006), 219 - 246. [download] [arxiv download part 1] [arxiv download part 2]
  11. Tight contact structures on small Seifert spaces, PhD Thesis, MIT, 2004. [download]

Classes Taught

  • Single-Variable Calculus II (Math 1232)
  • Linear Algebra I (Math 2184)